# SDR ABXA030217

- Difficulty date: August 10, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR UPPER AFT CORNER OUTER SKIN HAD 2 CRACKS.  REMOVED DAMAGED, NO CRACKS NOTED AFT OF CUTOUTS.  FABRICATED DOUBLER AND FILLERS, INSTALLED IAW DC-8 SRM 53-2-0, NDT SPM 06-10-001, DC-8 SRM 51-1-8, 51-1-20D AND SRM 51-1-21.
